# SDR SWIA200718172

- Difficulty date: March 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 32,692 hours, 27,388 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Lt Aileron Pulle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OUTBOARD PULLEY BRACKET HAS CORRODED HARDWARE, DISCOVERED AT C-CHECK.  REPLACED CORRODED HARDWARE ON LEFT AILERON OUTBOARD PULLEY ATTACHING BRACKET PER CRJ200 SRM 51-41-02 PG 5, 6 AND 7.
